# SDR SWAA100919

- Difficulty date: February 16, 2010
- Submitted: February 18, 2010
- Operation: Air carrier
- Aircraft: N767SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29807
- Aircraft time: 36,554 hours, 21,075 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: 3507771
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED HC2 CHECK, FOUND LT OVERWING EMERGENCY EXIT LIGHT INOP.  RECONNECTED CONNECTOR PER MM.
